MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah X3 TRIATH INSERT PSR NUM3 9MM; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co

Stryker Orthopaedics-Mahwah X3 TRIATH INSERT PSR NUM3 9MM; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Catalog Number 8532-G-309-E
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient who underwent tka in january this year developed a postoperative infection, and the insert was replaced.

Brand Name
X3 TRIATH INSERT PSR NUM3 9MM
Common Device Name
Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50442445
Report Number0002249697-2026-00769
Device Sequence Number13332535
Product Code MBH
UDI-Device Identifier07613327481303
UDI-Public07613327481303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8532-G-309-E
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown